Miroslav Repický – Publications


  1. M. Repický, Properties of measure and category in generalized Cohen's and Silver's forcing, Acta Universitatis Carolinae, Mathematica et Physica 28 (1987), no. 2, 101–115. DOI: –. MR 89b:03087 (03E40 04A20 28A05)
  2. M. Repický, Collapsing of cardinals in generalized Cohen's forcing, Acta Universitatis Carolinae, Mathematica et Physica 29 (1988), no. 2, 67–74. DOI: –. MR 90d:03105 (03E40)
  3. M. Repický, Porous sets and additivity of Lebesgue measure, Real Analysis Exchange 15 (1989/90), no. 1, 282–298. MR 91a:03098 (03E15 03E35 04A15 26A99 28A05).
  4. M. Repický, Additivity of porous sets, Real Analysis Exchange 16 (1990/91), no. 1, 340–343. MR 92a:26011 (26A99 03E15 04A15 28A05)
  5. M. Repický, Properties of forcing preserved by finite support iterations, Commentationes Mathematicae Universitatis Carolinae 32 (1991), no. 1, 95–103. DOI: –. MR 92h:03080 (03E40)
  6. M. Repický, An example which discerns porosity and symmetric porosity, Real Analysis Exchange 17 (1991/92), no. 1, 416–420. MR 93b:26001 (26A03)
  7. L. Bukovský, I. Recław, and M. Repický, Spaces not distinguishing pointwise and quasinormal convergence of real functions, Topology and its Applications 41 (1991), no. 1-2, 25–40. DOI: 10.1016/0166-8641(91)90098-7. MR 93b:54037 (54G99 03E35 54A35 54C30)
  8. M. Repický, Cardinal invariants related to porous sets, Set theory of the reals (Ramat Gan, 1991), 433–438, Israel Mathematical Conference Proceedings 6, Bar-Ilan Univ., Ramat Gan, 1993. DOI: –. MR 94h:03095 (03E15 54A25)
  9. M. Repický, Goldstern-Judah-Shelah preservation theorem for countable support iterations, Fundamenta Mathematicae 144 (1994), no. 1, 55–72. DOI: –. MR 95k:03082 (03E40)
  10. M. Goldstern, M. Repický, S. Shelah, and O. Spinas, On tree ideals, Proceedings of the American Mathematical Society 123 (1995), no. 5, 1573–1581. DOI: –. MR 95f:03077 (03E05 03E40)
  11. G. Labędzki and M. Repický, Hechler reals, The Journal of Symbolic Logic 60 (1995), no. 2, 444–458. DOI: 10.2307/2275841. MR 96e:03061 (03E40)
  12. L. Bukovský, N. N. Kholshchevnikova, and M. Repický, Thin sets of harmonic analysis and infinite combinatorics, Real Analysis Exchange 20 (1994/95), no. 2, 454–509. MR 97b:43004 (43A46 03E05 04A20)
  13. H. Judah and M. Repický, No random reals in countable support iterations, Israel Journal of Mathematics 92 (1995), 349–359. DOI: 10.1007/BF02762088. MR 97h:03077 (03E40)
  14. H. Judah and M. Repický, Amoeba reals, The Journal of Symbolic Logic 60 (1995), no. 4, 1168–1185. DOI: 10.2307/2275880. MR 97i:03031 (03E40)
  15. M. Repický, A family of permitted trigonometric thin sets, Proceedings of the American Mathematical Society 125 (1997), no. 1, 137–144. DOI: S 0002-9939(97)03516-8. MR 97c:43010 (43A46 03E05 04A20)
  16. M. Repický, Towers and permitted trigonometric thin sets, Real Analysis Exchange 21 (1995/96), no. 2, 648–655. DOI: –. MR 97f:42013 (42A20 03E05)
  17. L. Bukovský, I. Recław, and M. Repický, Spaces not distinguishing convergences of real-valued functions, Topology and its Applications 112 (2001), no. 1, 13–40. DOI: 10.1016/S0166-8641(99)00226-6. MR 2002e:54010 (54C30 03E35 54C50)
  18. M. Repický, Cohen real and disjoint refinement of perfect sets, Commentationes Mathematicae Universitatis Carolinae 41 (2000), no. 1, 179–181. DOI: –. MR 2001c:03077 (03E05 03E40)
  19. J. Borsík, J. Doboš, and M. Repický, Sums of quasicontinuous functions with closed graphs, Real Analysis Exchange 25 (1999/2000), no. 2, 679–690. DOI: –. MR 2001d:54010 (54C08)
  20. M. Repický, Spaces not distinguishing convergences, Commentationes Mathematicae Universitatis Carolinae 41 (2000), no. 4, 829–842. DOI: –. MR 2001k:54006 (54A20 03E17 54C35)
  21. M. Repický, Permitted trigonometric thin sets and infinite combinatorics, Commentationes Mathematicae Universitatis Carolinae 42 (2001), no. 4, 609–627. DOI: –. MR 2002k:03071 (03E05 03E17 03E50)
  22. M. Repický, Perfect sets and collapsing continuum, Commentationes Mathematicae Universitatis Carolinae 44 (2003), no. 2, 315–327. DOI: –. MR 2005e:03114 (03E40 03E17 54A35)
  23. M. Repický, Mycielski ideal and the perfect set theorem, Proceedings of the American Mathematical Society 132 (2004) no. 7, 2141–2150. DOI: S 0002-9939(04)07360-5. MR 2005g:03066 (03E15 03E17 91A44)
  24. M. Repický, Good sequences for Sacks forcing, Tatra Mountains Mathematical Publications, 30 (2005), 101–122. DOI: –. MR 2006g:03082 (03E40 03E35 03E50)
  25. M. Repický, Cardinal invariants and the collapse of the continuum by Sacks forcing, The Journal of Symbolic Logic 73 (2008), no. 2, 711–727. DOI: 10.2307/27588656. MR 2009d:03113 03E17 (03E35 03E40 03E50)
  26. M. Repický, Generalized Egoroff's theorem, Tatra Mountains Mathematical Publications, 44 (2009), 81–96. DOI: 10.2478/v10127-009-0049-y. MR 2012e:03102 03E17 (03E35 28A20 40A30)
  27. M. Repický, Another proof of Hurewicz theorem, Tatra Mountains Mathematical Publications, 49 (2011), 1–7. DOI: 10.2478/v10127-011-0019-z. MR 2012h:03129 03E15 (03E17 54H05)
  28. M. Repický, Bases of measurability in Boolean algebras, Mathematica Slovaca, 64 (2014), no. 6, 1299–1334. DOI: 10.2478/s12175-014-0277-8.
  29. M. Dečo and M. Repický, Strongly dominating sets of reals, Archive for Mathematical Logic 52 (2013), issue 7, 827–846. DOI: 10.1007/s00153-013-0347-6.
  30. M. Repický, A proof of the independence of the Axiom of Choice from the Boolean Prime Ideal Theorem, Commentationes Mathematicae Universitatis Carolinae 56 (2015), issue 4, pp. 543-546 DOI: 10.14712/1213-7243.2015.138.
  31. M. Repický, Sets of points of symmetric continuity, Archive for Mathematical Logic 54 (2015), issue 7, 803–824. DOI: 10.1007/s00153-015-0441-z.
  32. M. Repický, Cofinality of the Laver ideal, Archive for Mathematical Logic 55 (2016), issue 7-8, 1025–1036. DOI: 10.1007/s00153-016-0510-y.

Address:  (a) Mathematical Institute   
Slovak Academy of Sciences
Grešákova 6
040 01 Košice
Slovak Republic
(b) Institute of Computer Science (before July 2011)
Faculty of Science UPJŠ
Jesenná 5
041 54 Košice
Slovak Republic
E-mail:   miroslav.repicky@upjs.sk
repicky@saske.sk

Last modified: October 11, 2016